# SDR DXTA2019072902685

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N432QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500508
- Aircraft time: 284 hours, 218 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 4629001017
- Part serial: 0470
- Condition: Uncontrollable
- Location: Te Flap
- Part time: 284 hours, 218 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL YELLOW CAS ILLUMINATED - AT FL410 WE RECEIVED A SWPS FAULT, FLAP FAIL, PTRIM BKP FAIL, SPOILER FAULT CAS MESSAGES. A YELLOW X APPEARED ON BOTH THE FLAPS AND PITCH TRIM INDICATORS. WHEN A FLIGHT DIRECTOR VERTICAL MODE OTHER THAN ALT WAS SELECTED THE MAXSPEED WARNING APPEARED ABOVE THE SPEED TAPE AND THE FLIGHT DIRECTOR SHOWED A PITCH CHANGE INDICATING A REACTION TO THE MAXSPEED. PRIMARY TRIM WORKED NORMALLY. GROUND SPOILERS DID DEPLOY ON LANDING. PERFORMED FLAPS FAIL QRH. LANDED NORMALLY. *** CORRECTIVE ACTION *** TROUBLESHOT FAULT AND REPLACED #1 FCE WITH MODIFIED UNIT. RIGGED FLAPS SYSTEM, PERFORMED ALL REQUIRED SYSTEM OPS CHECKS W/ SATISFACTORY RESULTS.
